| Model Number |
1000096 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump screen was dark and would not turn on despite multiple attempts to wake it.There was no adverse impact to the customer¿s blood glucose level.The customer reverted to an alternate method insulin therapy.